# SDR FDEA20200221361

- Difficulty date: February 20, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 76,421 hours, 29,621 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Part number: D30654122
- Part serial: 2075RP
- Condition: Damaged
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER BLOCK IN FO DISARMED THE SLIDES AND CRACKED                                 THE DOOR OPEN. WHEN GROUND CREW OPENED THE DOOR,                                  THE SLIDE PARTIALLY DETAINED BUT DID NOT DEPLOY.    INSTALLED L1  DOOR ESCAPE SLIDE ASSEMBLY IAW B757                                 25-66-01-4.
